MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; ALTERA INSERTER SLEEVE

GLOBUS MEDICAL, INC. ALTERA; ALTERA INSERTER SLEEVE
Model Number 6124.0002
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure to insert an altera cage met resistance and then a dural tear was observed and fixed intraoperatively.There are no known side effects after surgery.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows minor deformation on the distal medial tip of the instrument.This deformation can occur when the gold knob on the inserter base is excessively tightened.An exact cause of the reported issue could not be determined.

Brand Name
ALTERA
Common Device Name
ALTERA INSERTER SLEEVE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15392015
Report Number3004142400-2022-00134
Device Sequence Number17673073
Product Code LXH
UDI-Device Identifier00889095174557
UDI-Public00889095174557
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6124.0002
Device Lot NumberIDR322RB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale